After more than six years being published through a cooperative agreement between the INFORMS Applied Probability Society and the Institute of Mathematical Statistics, Stochastic Systems will become an INFORMS journal in 2017. While volumes 1--7 will remain on Project Euclid, all future issues will be available only on the INFORMS platform.

Stochastic Systems is the flagship journal of the INFORMS Applied Probability Society. It seeks to publish high-quality papers that substantively contribute to the modeling, analysis and control of stochastic systems. A paper’s contribution may lie in the formulation of new mathematical models, in the development of new mathematical or computational methods, in the innovative application of existing methods, or in the opening of new application domains. Please visit http://pubsonline.informs.org/journal/stsy for more information.

Top downloads over the last seven days

A linear response bandit problemAlexander Goldenshluger and Assaf ZeeviVolume 3, Number 1 (2013)
Chattering and congestion collapse in an overload switching controlOhad Perry and Ward WhittVolume 6, Number 1 (2016)
On patient flow in hospitals: A data-based queueing-science perspectiveMor Armony, Shlomo Israelit, Avishai Mandelbaum, Yariv N. Marmor, Yulia Tseytlin, and Galit B. Yom-TovVolume 5, Number 1 (2015)
On the dynamic control of matching queuesItai Gurvich and Amy WardVolume 4, Number 2 (2014)
Deterministic and stochastic primal-dual subgradient algorithms for uniformly convex minimizationAnatoli Juditsky and Yuri NesterovVolume 4, Number 1 (2014)
  • ISSN: 1946-5238 (electronic)
  • Publisher: INFORMS Applied Probability Society
  • Discipline(s): Applied Mathematics, Statistics and Probability
  • Full text available in Euclid: 2011--2017
  • Access: Open access
  • Euclid URL: https://projecteuclid.org/ssy